# SDR AALA20030698

- Difficulty date: June 27, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Loops
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MEX - FLT 1111 - EN ROUTE DFW-MEX, DURING DESCENT FIRE DETECTOR LOOP LIGHT ON ANNUNCIATOR PANEL FLASHED ON AND OFF, ALSO MASTER CAUTION LIGHT FLASHING.  LOOP LIGHTS ON OVERHEAD PANEL DID NOT ILLUMINATED. LANDED MEX WITHOUT INCIDENT.  TIGHTENED CONNECTIONS AT LOOP DETECTORS ON BOTH ENGINES.  RE-RACKED MASTER WARNING AND CAUTION CONTROLLER, RAN UP ENGINES AT DIFFERENT POWER SETTINGS UNABLE TO DUPLICATE, PERFORMED FIRE AND LOOP FUNCTIONAL TEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
